American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Benjamin Halpern. Mean convergence and compact subsets of $L\sb{1}$ . Proc. Amer. Math. Soc. 28 (1971) 122-126. MR 0276432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. B. Darst. A characterization of bimeasurable functions in terms of universally measurable sets . Proc. Amer. Math. Soc. 27 (1971) 566-571. MR 0274694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. W. Hansell. Borel measurable mappings for nonseparable metric spaces . Trans. Amer. Math. Soc. 161 (1971) 145-169. MR 0288228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] William J. Gorman. Lebesgue equivalence to functions of the first Baire class . Proc. Amer. Math. Soc. 17 (1966) 831-834. MR 0207945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Elias Zakon. On ``essentially metrizable'' spaces and on measurable functions with values in such spaces . Trans. Amer. Math. Soc. 119 (1965) 443-453. MR 0218517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert E. Zink. On semicontinuous fuctions and Baire functions . Trans. Amer. Math. Soc. 117 (1965) 1-9. MR 0169974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mitchell H. Taibleson. A note on indefinite integrals . Proc. Amer. Math. Soc. 16 (1965) 923-925. MR 0207953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] R. B. Darst. A remark on universal sigma integrability . Proc. Amer. Math. Soc. 14 (1963) 861-862. MR 0155953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mark Mahowald. On the measurability of functions in two variables . Proc. Amer. Math. Soc. 13 (1962) 410-411. MR 0137812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1